MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR CX 35 DETACHABLE; VASCULAR EMBOLIZATION DEVICE
Model Number 45-751324
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an embolization procedure, the coil unintentionally detached from the pusher in the vessel.The physician was able to pull the coil back into the microcatheter using negative pressure with a syringe and the coil retrieved and removed from patient along with the catheter.There was no report of harm or injury to the patient.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded and not available for return to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key12901577
Report Number2032493-2021-00470
Device Sequence Number4906651
Product Code KRD
UDI-Device Identifier00812636021089
UDI-Public(01)00812636021089(11)210809(17)260731(10)0000060923
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number45-751324
Device Catalogue Number45-751324
Device Lot Number0000060923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown